News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Starting Period again after using plan b & getting off bc?


 jessx3 - Wed Apr 01, 2009 12:42 pm

Hello,

Im pretty sure you guys get this question all the time, but with my condition its kind of similar but different at the same time.

I started a new birth control method, Nuva Ring, on march 19 ( first day of my period) and then I felt really dizzy and very emotional so i took it out on my 5th day (also last day ) of my Period. then on the same day I had sex with a condom w/ my boyfriend but it broke. He pulled out right away when it broke, but just to be safe I got plan B and took it an hour later. i followed the instructions and all. After 4 days I started to get this brownish dark red spotting, and then every day it seems like im just going through a light to normal period. Im confused. is this normal ? or is it not? I just got my period and then 4 days later im having it again? and when will it all stop? I feel fine, maybe slight breast soreness, no bloating, just bleeding, and alittle cramps but nothing major. and I went to my docotor, and he said that it looks just like a normal period.

should i be worried about anything?

thanks so much
 Debbie Miller, RN - Sat Apr 04, 2009 4:57 pm

User avatar Hello,
I know any menstrual irregularities cause stress but in truth, this is quite normal in most woman at times, especially with hormonal manipulation as with the contraceptives you have used. I would not be alarmed and over the next few months things will probably regulate. Plan B uses a high level of hormone so it can take a few months for your body to get back to normal.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here